Mercedes Rosas
Mercedes Rosas
Departamento de Álgebra, Universidad de Sevilla
Adresse e-mail validée de us.es - Page d'accueil
Titre
Citée par
Citée par
Année
Symmetric functions in noncommuting variables
MH Rosas, BE Sagan
Transactions of the American Mathematical Society 358 (1), 215-232, 2006
852006
The Kronecker product of Schur functions indexed by two-row shapes or hook shapes
MH Rosas
Journal of algebraic combinatorics 14 (2), 153-173, 2001
852001
Invariants and coinvariants of the symmetric groups in noncommuting variables
N Bergeron, C Reutenauer, M Rosas, M Zabrocki
Canad. J. Math. 60, 266–296., 2008
622008
The stability of the Kronecker product of Schur functions
E Briand, R Orellana, M Rosas
Journal of Algebra, 2011
532011
Reduced Kronecker Coefficients and Counter–Examples to Mulmuley’s Strong Saturation Conjecture SH
E Briand, R Orellana, M Rosas
Computational Complexity 18 (4), 577-600, 2009
392009
Inequalities between Littlewood-Richardson coefficients
F Bergeron, R Biagioli, MH Rosas
Journal of Combinatorial Theory, Series A 113 (4), 567-590, 2006
292006
Grothendieck bialgebras, partition lattices and symmetric functions in noncommutative variables
N Bergeron, C Hohlweg, M Rosas, M Zabrocki
arXiv preprint math/0506360, 2005
292005
Quasipolynomial formulas for the Kronecker coefficients indexed by two two-row shapes
E Briand, R Orellana, M Rosas
arXiv preprint arXiv:0812.0861, 2008
232008
MacMahon symmetric functions, the partition lattice, and Young subgroups
MH Rosas
Journal of Combinatorial Theory, Series A 96 (2), 326-340, 2001
212001
The defining ideals of conjugacy classes of nilpotent matrices and a conjecture of Weyman
R Biagioli, S Faridi, M Rosas
International Mathematics Research Notices 2008 (9), rnn117-rnn117, 2008
142008
Milne’s volume function and vector symmetric polynomials
E Briand, M Rosas
Journal of Symbolic Computation 44 (5), 583-590, 2009
122009
Rectangular symmetries for coefficients of symmetric functions
E Briand, R Orellana, M Rosas
arXiv:1410.8017, 2014
92014
A combinatorial overview of the theory of MacMahon symmetric functions and a study of the Kronecker product of Schur functions
MH Rosas
Brandeis University, 1999
91999
Specializations of MacMahon symmetric functions and the polynomial algebra
MH Rosas
Discrete mathematics 246 (1-3), 285-293, 2002
82002
Resolutions of De Concini–Procesi Ideals of Hooks
R Biagioli, S Faridi, M Rosas
Communications in Algebra® 35 (12), 3875-3891, 2007
72007
Los Números de (Euler)-Catalan.
MH Rosas
Bol. Asoc. Mat. Venez 10 (1), 43-58, 2003
62003
Combinatorics on a family of reduced Kronecker coefficients
L Colmenarejo, M Rosas
Comptes Rendus Mathematique 353 (10), 865-869, 2015
52015
On a conjecture concerning Littlewood-Richardson coefficients, 2003
F Bergeron, R Biagioli, M Rosas
progress, 0
5
An elementary approach to the quasipolynomiality of the kronecker coefficients
M Mishna, M Rosas, S Sundaram
arXiv preprint arXiv:1811.10015, 2018
32018
On the growth of the Kronecker coefficients
E Briand, A Rattan, M Rosas
arXiv preprint arXiv:1607.02887, 2016
32016
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20